Iam using progesterone suppository is that delaying my periods or iam I pregnant on 4 march my blood test was negative?

Progesterone. Can cause irregular bleeding patterns. If your recent pregnancy test is negative then Progesterone is likely the culprit. Speak with the doctor that prescribed it. Best wishes.
Difficult. Taking Progesterone prior to ovulation will inhibit ovulation. If you are deficient in Progesterone and you need it to support a pregnancy, the timing of when you take it is critical and it is not all month. If you take it all month it is possible to decrease the amount of lining oh your uterus and delay your period. If you are concerned about pregnancy take a test.

Related Questions

Hi dr, I took a blood test this morning for pregnancy, the result is negative. But until now my period has not yet come. I'm 13 days delayed now.

Call doctor back.... Call the doctor who did your pregnancy test and ask what the next step is........ Missing a period is not uncommon, but the doctor who told you that you weren't pregnant should also be helping you with the next step for a period that is 2 weeks late. Good luck. Read more...

Hi I am 31 yrs old. I have been trying for pregnancy since november last yr. This month my periods are delayed by 18 days. Hpt & blood test negative. What's the next step?

Sperm analysis first. If you have been trying for a full year, then it is time to get a fertility specialist involved, if no previous children. A sperm analysis is the first step and can be sent from your family doctor's office. There are many reasons for infertility, so starting on it early for your first child at 32 makes sense. Read more...

Hi dr. I had unprotected anal sex and my period delay 10 days. I'm stressed out. I did pregnancy home tests and blood test, all came negative. Am I pregnant???

UNLIKELY. if anal only however there is the remote (VERY REMOTE) chance that sperm spilled outside the anus could "make their way" in to your reproductive tract. I would AVOID UNPROTECTED SEX of any kind to avoid the concern you have now. Hope this helps Dr Z. Read more...